Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 02.05.2020. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
New York, N.Y. : Hindawi
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1687-9651
Vychází od: Vol. 2009.
Print version: International journal of differential equations, ISSN 1687-9643
Provisional versions of recently accepted articles also available on publisher’s Web site.
Plný text je volně přístupný
Some articles in Volume 2010 published under earlier title.
Description based on first issue; title from web site table of contents page (viewed Feb. 16, 2009).
Latest issue consulted: Volume 2017 (Hindawi website, viewed April 19, 2017).
000178457
(OCoLC)316951897
(SFX)1000000000714446

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC